# SDR FDEA202202210344

- Difficulty date: February 21, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-300
- Aircraft serial: 64059
- Aircraft time: 3,447 hours, 1,717 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Part number: 114T25017
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING FIXED LEADING EDGE CAVITY, RIB @ OSS 499.6 HAS A CRACK IN THE FORWARD   VERTICAL FLANGE RADIUS REPAIRED LEADING EDGE RIB @ LEFT WING OSS 499.6 IAW FEDEX EA H-5740-T0367070
